<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 55, No. 2)
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 331—677
Scalar curvature comparisons of level hypersurfaces of geodesic spheres
Jong Ryul Kim
MSC numbers : 53C20, 53C50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 331—340
Additive self-dual codes over fields of even order
Steven T. Dougherty, Jon-Lark Kim, Nari Lee
MSC numbers : Primary 11T71, 94B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 341—357
On closing codes
Somayyeh Jangjooye Shaldehi
MSC numbers : 37B10, 54H20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 359—366
On $m$-isometric Toeplitz operators
Eungil Ko, Jongrak Lee
MSC numbers : 47A62, 47B15, 47B20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 367—378
Existence and long-time behavior of solutions to Navier-Stokes-Voigt equations with infinite delay
Cung The Anh, Dang Thi Phuong Thanh
MSC numbers : 76A10, 35D30, 35B35, 35Q35
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 379—403
Coefficient estimates for a subclass of analytic bi-univalent functions
Ebrahim Analouei Adegani, Serap Bulut, Ahmad Zireh
MSC numbers : Primary 30C45, 30C80
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 405—413
A sufficient condition for acyclic 5-choosability of planar graphs without 5-cycles
Lin Sun
MSC numbers : 05C15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 415—430
On positive definite solutions of a class of nonlinear matrix equation
Liang Fang, San-Yang Liu, Xiao-Yan Yin
MSC numbers : 15A24, 65F15, 65F35
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 431—448
On Rogers--Ramanujan type identities for overpartitions and generalized lattice paths
Megha Goyal
MSC numbers : Primary 05A15, 05A17, 05A19, 11P81
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 449—467
Meromorphic functions partially shared values with their shifts
Weichuan Lin, Xiuqing Lin, Aidi Wu
MSC numbers : Primary 30D35
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 469—478
Optimal control on semilinear retarded stochastic functional differential equations driven by Poisson jumps in Hilbert space
Durga Nagarajan, Muthukumar Palanisamy
MSC numbers : Primary 37L55, 60G57, 93E20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 479—497
Dual bass numbers and co-Cohen Macaulay modules
Lingguang Li
MSC numbers : 13C14, 13C15, 13E10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 499—505
Weighted composition operators whose ranges contain the disk algebra II
Kei Ji Izuchi, Kou Hei Izuchi, Yuko Izuchi
MSC numbers : Primary 47B33; Secondary 46J15, 30H50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 507—514
Generic lightlike submanifolds of an indefinite Kaehler manifold with a quarter-symmetric metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 515—531
Global maximal estimate to some oscillatory integrals
Yaoming Niu, Ying Xue
MSC numbers : Primary 42B15; Secondary 42B25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 533—543
On radial oscillation of entire solutions to nonhomogeneous algebraic differential equations
Guowei Zhang
MSC numbers : Primary 30D05, 37F10, 37F50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 545—559
Statistical causality and extremal measures
Ljiljana Petrovi\' c, Dragana Valjarevi\' c
MSC numbers : Primary 60G44; Secondary 60H07, 60H10, 62P20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 561—572
$b$-generalized derivations on multilinear polynomials in prime rings
Basudeb Dhara
MSC numbers : 16W25, 16N6
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 573—586
Some indivisibility properties of generalized left-factorials
Winfried Kohnen
MSC numbers : 11A07, 11A41
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 587—590
Global weak solutions for the relativistic Vlasov-Klein-Gordon system in two dimensions
Meixia Xiao, Xianwen Zhang
MSC numbers : Primary 35Q83, 35D30, 82D10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 591—598
Fractional Integration and differentiation of the $(p, q)$-extended Bessel function
Junesang Choi, Rakesh K. Parmar
MSC numbers : Primary 26A33, 33B20, 33C20; Secondary 26A09, 33B15, 33C05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 599—610
Weierstrass semigroups on double covers of plane curves of degree six with total flexes
Seon Jeong Kim, Jiryo Komeda
MSC numbers : Primary 14H55, 14H50, 14H30, 20M14
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 611—624
Krull dimension of Hurwitz polynomial rings over Pr\"ufer domains
Le Thi Ngoc Giau, Phan Thanh Toan
MSC numbers : 13B25, 13C15, 13F05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 625—631
Comparison of the Lee and homogenous weights over a family of chain rings
Adel Alahmadi, Ahmad Alkenani, Rahmah Alomari, Najat Muthana, Patrick Sole, Bahattin Yildiz
MSC numbers : Primary 94B60; Secondary 13M99
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 633—647
A homological characterization of Krull domains
Fang Gui Wang, De Chuan Zhou
MSC numbers : 13A15, 13C10, 13D99
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 649—657
A note of Littlewood-Paley functions on Triebel-Lizorkin spaces
Feng Liu
MSC numbers : 42B20, 42B25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 659—672
Errata for ``Posinormal terraced matrices"
H. Crawford Rhaly Jr.
MSC numbers : Primary 47B20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 673—674
Corrigendum to ``On a generalization of right duo rings" [Bull. Korean Math. Soc. 53 (2016), no. 3, 925--942]
Nam Kyun Kim, Tai Keun Kwak, Yang Lee
MSC numbers : Primary 16D25, 16N20; Secondary 16N40, 16S36
Bull. Korean Math. Soc. 2018 Vol. 55, No. 2, 675—677

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd